# SDR DL76G060142

- Difficulty date: February 20, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 63,980 hours, 14,916 cycles
- Engine: Ge CF680
- Engine time: 38,278 hours, 52,967 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029817
- Part serial: P153C
- Condition: Making Metal
- Location: Apu Bay
- Part time: 38,278 hours, 52,967 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN.  BITE CHECK OF ECU SHOW APU STARTER REPLACED SAME, NO HELP.   FOUND CHIP DETECTOR FULL OF METAL SHAVINGS.  REMOVED AND REPLACED APU ASSY PER AMM.  GROUND RUNUP LEAK CHECK GOOD.
